A 26-year-old male asked:
Rapidly losing hair on middle front scalp due to antipsychotic usage and antidepressant usage. would application of micronazole fix it? is it fungus?
1 doctor answer • 2 doctors weighed in
Dr. Carlos Barriosanswered
Child Psychiatry 25 years experience
First: talk To your doctor about other causes. To my knowledge hair loss would be a rare side effect only with antidepressants and antipsychotics. Please explore a more common cause first which will dictate a different approach to treatment.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Feb 2, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.